# SDR TWAA0014903

- Difficulty date: August 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND IN AFT CABIN RT SIDE, AT STA 980, LONGERON 16R, A FRAME REPAIR NOT APPROVED FOR THIS OPERATION.  REPLACED FRAME SECTION PER DRAWING 9958238 AND SRM 53-03, FIG 32 SHEETS 1 TO 5, AND SRM 51-30-3 FOR RIVETS AND 51-30-5 FOR HI-LOKS.
